Functional inequalities for particle systems on Polish spaces

Röckner M, Wang F-Y (2006)
Potential Analysis 24(3): 223-243.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
Various Poincare-Sobolev type inequalities are studied for a reaction-diffusion model of particle systems on Polish spaces. The systems we consider consist of finite particles which are killed or produced at certain rates, while particles in the system move on the Polish space interacting with one another (i.e. diffusion). Thus, the corresponding Dirichlet form, which we call reaction-diffusion Dirichlet form, consists of two parts: the diffusion part induced by certain Markov processes on the product spaces E-n (n >= 1) which determine the motion of particles, and the reaction part induced by a Q-process on Z(+) and a sequence of reference probability measures, where the Q-process determines the variation of the number of particles and the reference measures describe the locations of newly produced particles. We prove that the validity of Poincare and weak Poincare inequalities are essentially due to the pure reaction part, i.e. either of these inequalities holds if and only if it holds for the pure reaction Dirichlet form, or equivalently, for the corresponding Q-process. But under a mild condition, stronger inequalities rely on both parts: the reaction-diffusion Dirichlet form satisfies a super Poincare inequality (e.g., the log-Sobolev inequality) if and only if so do both the corresponding Q-process and the diffusion part. Explicit estimates of constants in the inequalities are derived. Finally, some specific examples are presented to illustrate the main results.
Erscheinungsjahr
Zeitschriftentitel
Potential Analysis
Band
24
Ausgabe
3
Seite(n)
223-243
ISSN
PUB-ID

Zitieren

Röckner M, Wang F-Y. Functional inequalities for particle systems on Polish spaces. Potential Analysis. 2006;24(3):223-243.
Röckner, M., & Wang, F. - Y. (2006). Functional inequalities for particle systems on Polish spaces. Potential Analysis, 24(3), 223-243. doi:10.1007/s11118-005-0913-6
Röckner, M., and Wang, F. - Y. (2006). Functional inequalities for particle systems on Polish spaces. Potential Analysis 24, 223-243.
Röckner, M., & Wang, F.-Y., 2006. Functional inequalities for particle systems on Polish spaces. Potential Analysis, 24(3), p 223-243.
M. Röckner and F.-Y. Wang, “Functional inequalities for particle systems on Polish spaces”, Potential Analysis, vol. 24, 2006, pp. 223-243.
Röckner, M., Wang, F.-Y.: Functional inequalities for particle systems on Polish spaces. Potential Analysis. 24, 223-243 (2006).
Röckner, Michael, and Wang, Feng-Yu. “Functional inequalities for particle systems on Polish spaces”. Potential Analysis 24.3 (2006): 223-243.